# SDR 2014FA0000034

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N6378R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0172
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Stabilizer
- Part time: 12,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THIS ACFT THE FWD STABILIZER ASSY WAS FOUND TO BE CRACKED ON BOTH SIDES OF THE CENTER HOLE ON THE FWD SPAR ASSY.
